# SDR REXA2013080201109

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 19,340 hours, 16,434 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Bs 559 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 SEMI-PRESSURE BULKHEAD, RBL 9 INBD POST CRACKED FROM LOWER EDGE PAST FIRST RIVET FROM BOTTOM EDGE.  REPAIRED IAW REO 601R-53-41-057.
